MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR BACTISEAL VENTRICULAR CATHETER

INTEGRA LIFESCIENCES SWITZERLAND SAR BACTISEAL VENTRICULAR CATHETER
Catalog Number 823073
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that after unpacking the device, the physician found that there is white foreign matter on the bactiseal catheter (id 823073).The procedure was completed with a replacement product available.No patient injury reported, and the event did not led to surgical delay.
 
Additional Manufacturer Narrative
The bactiseal catheter (id 823073) was returned for evaluation.Device history record (dhr) - lot 6756529, conformed to the specifications when released to stock.Failure analysis - the catheter was visually inspected, a foreign matter was noted.The complaint was confirmed.The root cause for the issue reported by the customer was possible due to ¿lid wrinkles or creases during manufacturing process post- sealing operations¿.

Brand Name
BACTISEAL VENTRICULAR CATHETER
Common Device Name
BACTISEAL VENTRICULAR CATHETER
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17007249
Report Number3013886523-2023-00157
Device Sequence Number15026631
Product Code JXG
UDI-Device Identifier10381780515623
UDI-Public(01)10381780515623(17)231031(10)6756529
Combination Product (Y/N)N
PMA/510(K) Number
K102589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number823073
Device Lot Number6756529
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2023
Supplement Date Received by Manufacturer08/28/2023
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown